# SDR ASAA2023070943944

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 58,262 hours, 17,262 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 3400010360
- Part serial: DM124306J
- Condition: Vibration
- Location: #2 Engine
- Part time: 23,638 hours, 7,831 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TASK CARD PWRPL -72EA-25808-2 ALL 24 FAN BLADES ON #2 ENG S/N 894241 REQUIRE REPLACEMENT. GROUNDED - YES. PER T/C PWRPL-72EA-25808-2 REMOVED AND REPLACED ALL 24 FAN BLADES ON #2 ENG S/N 894241 RL 58708 07/09/2023 ALL P/ TRANSACTIONS ACCOMPLISHED IN TRAX REF T/C FOR RII.
